Anyone know how to monitor the psychological side effects of Keppra. I'm transitioning from Dilantin (after 30 years) to Keppra. This is week 3 so I'm in build up mode...taking 500 Dilantin + 1000mg Keppra and it's kicking my butt.
Feel like a zombie, slept 10 hrs last night and 7 hours this afternoon. I'm feeling a sense of futility, tired of taking unrelated heart meds - have actually stopped taking them. Not sure if it's the Keppra or just plain tired of life.
Did any of you who went through a similar transition experience this sense of futility? Doc told me to watch out for depression, but I've been depressed for many years and she knows it! So not sure how to distinguish if Keppra is making me stop taking my heart meds or it's me just tired of things....I'm not sure if I'm making any sense?!
I am so sorry you are going through this! I am on day 1 of switching from Dilantin to kepra so I don't have much advice to give you but please check back with your doctor asap I hope you already have! good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.